# SDR AALA20150303001

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 43,050 hours, 21,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS DIM WHEN TESTING USING EPM AB5-4.  REPLACED EPM BATTERY PACKS FOR AB5-4 IAW AMM 33-60-98.  SYS CHECKED NORMAL.
